see | understand | prevent
opioid addiction and abuse

In case of overdose:

Call 911

4 out of 5 heroin users started
with prescription medication.

What does an
overdose look like?

  • soft / no breath

  • pinpoint pupils

  • blue lips and skin

  • vomiting

  • limp body

  • unresponsive

  • cold and clammy skin

  • slow or absent pulse

  • choking sound or snore-like gurgling noise

  • awake but unable to talk

It is rare for someone to die immediately from an overdose. When people survive, it’s because someone was there to respond. The most important thing is to act right away!

what is an opioid?

Opioids are drugs that act on the nervous system to relieve pain. Continued use and abuse of opiods can lead to physical dependence and withdrawal symptoms.

 
 

Morphine

MS-Contin®, Duramorph®, DepoDur®, Astramorph®

Oxycodone/
Acetaminophen

Percocet®, Endocet®, Roxicet®

Hydrocodone/
Acetaminophen

Lortab®, Vicodin®, Lorcet®, Norco®

Tramadol

ConZip®, Ultram®

Hydromorphone

Dilaudid®, Exalgo®

Meperidine

Demerol®

Oxycodone

OxyContin®, Oxecta®, Roxicodone®

Methadone

Dolphin®, Methadone®

Codeine

Only available in generic form

 

Fentanyl and Heroin